This is topic Biaxin & Mepron - Depression/Anxiety in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/96845

Posted by B4LYME (Member # 23222) on :
 
I just finished my 6th month of Mepron. I've seen improvements in many symptoms over this time but the emotional stuff is still bugging me.

I was put on Remeron, an antidepressant, at the end of April and just upped the dosage 3 weeks ago to 30mg. I get some anxiety relief from this and longer more restful sleep, but the depression hasn't resolved yet.

I have had little windows of the old me on some days, I'm just tired of the struggle. I'm trying to be patient and give it time to work, but I'm wondering if I should ask my LLMD to switch the Biaxin and see if things get any better.

I know that Biaxin doesn't always play nicely with other drugs. I've also read where some here have had emotional issues while on it.

Has anyone used an antidepressant sucessfully with Biaxin? Any suggestions or experiences you can share would be appreciated.

Thanks,

B4
 
Posted by Katrina (Member # 15236) on :
 
I haven't heard much of a problem with depression from Biaxin. However, I have heard of many problems with Mepron and depression.

I way of checking to see if its the Mepron is to stop taking in for a several days and see if the depression gets better. If it does than it could very well be the Mepron. You could consider taking Malarone instead of Mepron, it has a lower amount of Mepron in it and is a combo drug so it may not effect you that way.

Some people have just stopped the Mepron for a bit and then resumed treatment and the depression got better.

Hope this helps,

Katrina
 
Posted by nspiker (Member # 22824) on :
 
I have been on Mepron for six months now too. Until recently, have not had the Mepron blues that so many experience. This last few weeks, I have had to taper on and off the Mepron because of feeling down, and not like myself.

Finally, called the doctor and asked her to change-up the Mepron with Malarone or something else. So, today started Malarone.

I agree with Katrina, back off the mepron for a day or two, and see if your mood elevates.
 
Posted by B4LYME (Member # 23222) on :
 
I take the Mepron for 3 weeks and then get one week off. I have skipped a dose or two of the Biaxin and seem to get some relief. Just not sure what's going on.
 
Posted by Dawn in VA (Member # 9693) on :
 
There was a long thread here not too long ago about "Mepron Blues". A search should bring it up. Many people have experienced what you're going through.
 


Powered by UBB.classic™ 6.7.3